A1 Journal article (refereed)
Generalized Lebesgue points for Sobolev functions (2017)

Karak, N. (2017). Generalized Lebesgue points for Sobolev functions. Czechoslovak Mathematical Journal, 67(1), 143-150. https://doi.org/10.21136/CMJ.2017.0405-15

JYU authors or editors

Publication details

All authors or editorsKarak, Nijjwal

Journal or seriesCzechoslovak Mathematical Journal



Publication year2017


Issue number1

Pages range143-150

PublisherAcademy of Sciences of the Czech Republic; Springer

Publication countryCzechia

Publication languageEnglish


Publication open accessOther way freely accessible online

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/53839

Web address where publication is availablehttps://arxiv.org/abs/1506.08026

Free keywordsSobolev space; metric measure space; median; generalized Lebesgue point

Contributing organizations

Ministry reportingYes

Reporting Year2017

JUFO rating1

Last updated on 2024-11-05 at 20:26